MathSciNet Relay Station
MathSciNet bibliographic data
MR558855 35K22 (34K30)
Kobayashi, Kusuo On some semilinear evolution equations with time-lag. Hiroshima Math. J. 10 (1980), no. 1, 189–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement